TT Vaccination During 4 Months Of Pregnancy?

Illustration of TT Vaccination During 4 Months Of Pregnancy?
Illustration: TT Vaccination During 4 Months Of Pregnancy? cdn2.momjunction.com

Hello, I am eager, I want to ask I was 4 months pregnant and yesterday I was injected on the 8th day but 1 day after the injection I experienced shortness of breath in the neck like choking, Is it safe for my fetus do I have to see a gynecologist?

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically, giving TT vaccinations can cause some mild side effects such as redness, swelling, and warmth at the injection site, itching and rashes at the injection site, fever, headache, fatigue, nausea, vomiting, diarrhea, muscle and joint pain, swelling lymph gland.


If you experience severe shortness of breath after vaccination, you may experience an allergic reaction to the vaccine. If until now you are still experiencing shortness of breath, you should immediately go to the hospital for further treatment. If at this time you are no longer experiencing shortness of breath, you can tell the reaction that appears after immunization to your obstetrician at the time of control so that the doctor is more vigilant at the next vaccination. If it is suspected that you have a severe allergic reaction to the vaccine, it is likely that the vaccine will not be given again.

So much information from me, hopefully enough answer

: by

Related Question

Menstrual Cycles Are Not Smooth.?

Menstrual Cycles Are Not Smooth.?

(1 year ago)

Hello, I am fitri age 23 mmahah. I already want 6 months before my period before my menstrual period is irregular, but I have already gone to the obstetrician and I have already do...

Overcoming Sore Throat After Excessive Vomiting?

Overcoming Sore Throat After Excessive Vomiting?

(1 year ago)

Good night .. 5 days ago I threw up .. after vomiting almost 10 times .. my throat kind of something is stuck .. the next day my throat hurts .. until now my throat still hurts, ju...

040 October 2000?

040 October 2000?

(1 year ago)

I want to ask, I feel the left side of my stomach feels empty. I checked into the hospital, the hospital said my stomach acid was recurring and I didn’t eat enough vegetables...

Leave a Reply

Your email address will not be published. Required fields are marked *